Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: trazodone not working  (Read 149 times)

0 Members and 1 Guest are viewing this topic.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
trazodone not working
« on: March 04, 2014, 01:08:24 PM »
So I know some of you that replied to my other post know that I was taken off the Seroquel and put on latuda and trazodone. Well the latuda is 20mg I take it at night not sure what its doing yet or anything to be honest and I take the trazodone..well I was prescribed 50mg of it and wow all I felt MAYBE was a little drowsy that's it. I know I should not have but after two nights of the 50mg I decided to see if 100mg would work that really didn't work too much either. I probably got real good sleep about 4am, maybe very light sleep before that. I mean I have went from a hard hit like Seroquel which made me feel a little high like and knocked out in 2 seconds to this. I don't wanna go back to the Seroquel cause of the weight gain and plus it did leave me without energy the next day depending on how much I took...which was usually 75mg to 100mg!!! So am I just gonna have to get used to this crossover??? How do I train my brain to just get to sleep like before my breakdown!!! Because I am considering not taking the trazodone anymore and I really don't know what else I could use for sleep.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4426
  • Country: au
  • Rec's: 103
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: trazodone not working
« Reply #1 on: March 04, 2014, 04:30:17 PM »
I was prescribed 50mg of it and wow all I felt MAYBE was a little drowsy that's it. I know I should not have but after two nights of the 50mg I decided to see if 100mg would work that really didn't work too much either. I probably got real good sleep about 4am, maybe very light sleep before that. I mean I have went from a hard hit like Seroquel

It may take your brain a little while to adjust after Seroquel, so give it time. Also try taking the trazodone an hour earlier.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
681 Views
Last post June 26, 2009, 03:05:41 AM
by studdmuffin
2 Replies
608 Views
Last post January 24, 2010, 03:10:44 PM
by nk1983
4 Replies
385 Views
Last post August 15, 2013, 09:10:22 AM
by insights
3 Replies
316 Views
Last post August 22, 2013, 06:38:13 PM
by insights
3 Replies
269 Views
Last post January 09, 2014, 01:04:02 PM
by dh1972